# SDR 2006FA0000127

- Difficulty date: January 10, 2006
- Submitted: February 2, 2006
- Operation: General aviation
- Aircraft: N5731
- Make and model: Amd FALCON900
- Aircraft serial: 008
- Engine: Garrtt TFE731*
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: F50B134000191B3
- Condition: Cracked
- Location: Ob Slats
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SEAL CLAMPING PLATE IS CRACKING AND BREAKING OFF AT THE 6TH AND 7TH SCREWS, (FROM IB TO OB) ON THE INSIDE OF THE OB SLATS.  SUBSEQUENT FOD DAMAGE TO THE NUT AND SAFETY WIRE OF THE BLEED AIR TUBE, AND ALSO THE LEADING EDGE OF THE WING BEHIND THE SLAT IS OCCURING DURING SLAT RETRACTION.  (K)
